# SDR CA090319003

- Difficulty date: March 13, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED THAT THE RT SIDE WINDOW CRACKED WHILE PASSING THROUGH FL290. ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED FOS SIDE WINDOW IAW AMM 56-12-01 AND OPS CHECKED AND LEAK CHECKED.  ACFT RETURNED TO SERVICE.  WINDOW IS PRE-SB.
